MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) STANDARD
Model Number 1360.50.810
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2024, due to dislocation.During the revision surgery, the following components were removed: - smr reverse liner standard (part code 1360.50.810, lot number 23at0v8, sterilization number 2300114), - smr glenosphere ø 36mm (part code 1374.09.111, lot number 2325319, sterilization number 2300244), - smr connector small r (part code 1374.15.305, lot number 2327395, sterilization number 2300268), the components above mentioned were replaced by the following new components: - smr reverse liner retentive (part code 1361.50.815, lot number 21at0f5, sterilization number 2100357), - smr glenosphere ø 36mm (part code 1374.09.111, lot number 2218959, sterilization number 2200245), - smr connector+screw small r (part code 1374.15.305, lot number 2411586, sterilization number 2400091).The previous surgery took place on (b)(6) 2024.During this surgery, the smr reverse humeral body short (part code 1352.15.005, lot number 2202133, sterilization number 2200062) was also implanted (and not removed during the revision surgery).The patient is a female, date of birth (b)(6) 1956.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the lot numbers involved in the complaint, no pre-existing anomaly has been found out.A final mdr will be submitted as soon as the investigation is completed.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the lot numbers involved in the complaint, no pre-existing anomaly has been found out.According to our record, at least (b)(4) items belonging to the lot number 23at0v8 and sterilization number (b)(4) have been implanted and at least(b)(4) items belonging to the lot number 2325319 and sterilization number (b)(4) have been implanted and this is the first and only complaint received on these lot numbers.Neither removed components nor radiographies were available to be shared, therefore no further investigation can be done on this event.However, considering the design features of the liners, the retentive one (part code 1361.50.815) allows the glenosphere to keep its original position, thanks to the higher edges.Therefore, this kind of liner should prevent the dislocation of the glenosphere.Hence, based on the few information available: checking the manufacturing charts of the components involved in the event, no pre-existing anomaly was discovered.According to the comments received by the complaint source, there was no failure of the implant.We have no evidence to consider the event as product related.Pms data according to the relevant pms data, the revision rate of smr reverse liners, belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx, 1365.50.Xxx, due to dislocation is around 0.07%.Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a final report.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2024, due to dislocation.During the revision surgery, the following components were removed: smr reverse liner standard (part code 1360.50.810, lot number 23at0v8, sterilization number (b)(4).Smr glenosphere ø 36mm (part code 1374.09.111, lot number 2325319, sterilization number (b)(4).Smr connector small r (part code 1374.15.305, lot number 2327395, sterilization number (b)(4).The components above mentioned were replaced by the following new components: smr reverse liner retentive (part code 1361.50.815, lot number 21at0f5, sterilization number (b)(4).Smr glenosphere ø 36mm (part code 1374.09.111, lot number 2218959, sterilization number (b)(4).Smr connector+screw small r (part code 1374.15.305, lot number 2411586, sterilization number (b)(4).The previous surgery took place on (b)(6)2024.During this surgery, the smr reverse humeral body short (part code 1352.15.005, lot number 2202133, sterilization number (b)(4).Was also implanted (and not removed during the revision surgery).The patient is a female, date of birth (b)(6)1956.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key19772700
Report Number3008021110-2024-00060
Device Sequence Number20860714
Product Code KWS
UDI-Device Identifier08033390080613
UDI-Public08033390080613
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.810
Device Lot Number23AT0V8
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown